# SDR MALA060261

- Difficulty date: April 20, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 17,112 hours, 18,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND VERTICAL WEB OF FRAME AT FS 294 AND RBL 18, JUST BELOW FLOOR LEVEL IS CRACKED AND HAS BEEN REPAIRED IAW MESABA EO S53102. REF: EAMS WORK ORDER 213743, TASK 1503.
